# SDR 05FDEA02670

- Difficulty date: August 26, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313501
- Condition: Dented
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT FWD CARGO DOOR JAMB FWD EDGE AT STA 899 L-37R.  FWD CARGO JAMB FWD EDGE STA 899 L-37R SKIN REPAIRED AS PER SRM 53-50-00 FIG 16 VOL I.  MAJOR REPAIR PER GMM 6-2-100.
